Alert archive / Kansas / Tornado Warnings in 2022
Tornado Warning 12, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Apr 23, 2022, 1:38 AM CDT for Gove County, Graham County, Sheridan County, Kansas. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2022, 1:38 AM CDT (06:38 UTC)
- Expired
- Apr 23, 2022, 2:15 AM CDT
- In force
- 37 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Gove County, KS, Graham County, KS, Sheridan County, KS
The radar
The Goodland radar (KGLD), 121 km from the middle of the area, began a volume at 06:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 1:41 AM CDT | TORNADO | 5 Nne Grainfield, KS | TIME AND LOCATION ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 5:58 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Apr 22, 10:36 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 6.6 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1942 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1404 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 10.1
The text
As transmitted.
645
WFUS53 KGLD 230638
TORGLD
KSC063-065-179-230715-
/O.NEW.KGLD.TO.W.0012.220423T0638Z-220423T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Goodland KS
138 AM CDT Sat Apr 23 2022
The National Weather Service in Goodland has issued a
* Tornado Warning for...
Eastern Sheridan County in northwestern Kansas...
Northeastern Gove County in west central Kansas...
West central Graham County in northwestern Kansas...
* Until 215 AM CDT.
* At 137 AM CDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located 6
miles north of Park, or 7 miles northeast of Grainfield, moving
northeast at 60 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Morland around 155 AM CDT.
This includes Interstate 70 in Kansas near mile marker 97.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3909 10042 3921 10058 3954 10026 3940 9983
TIME...MOT...LOC 0637Z 230DEG 53KT 3920 10040
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
KMK3 follow-up statements
454
WWUS53 KGLD 230646
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
146 AM CDT Sat Apr 23 2022
KSC063-230655-
/O.CAN.KGLD.TO.W.0012.000000T0000Z-220423T0715Z/
Gove KS-
146 AM CDT Sat Apr 23 2022
...THE TORNADO WARNING FOR NORTHEASTERN GOVE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern Kansas. A Severe Thunderstorm Watch also remains in
effect until 500 AM CDT for northwestern Kansas.
LAT...LON 3918 10034 3932 10045 3954 10026 3940 9983
TIME...MOT...LOC 0645Z 226DEG 54KT 3931 10029
$$
KSC065-179-230715-
/O.CON.KGLD.TO.W.0012.000000T0000Z-220423T0715Z/
Sheridan KS-Graham KS-
146 AM CDT Sat Apr 23 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR EASTERN
SHERIDAN AND WEST CENTRAL GRAHAM COUNTIES...
At 145 AM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located 8 miles
east of Hoxie, moving northeast at 60 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Morland around 155 AM CDT.
Other locations impacted by this tornadic thunderstorm include Tasco,
Studley and Penokee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3918 10034 3932 10045 3954 10026 3940 9983
TIME...MOT...LOC 0645Z 226DEG 54KT 3931 10029
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
KMK868
WWUS53 KGLD 230659
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
159 AM CDT Sat Apr 23 2022
KSC065-179-230715-
/O.CON.KGLD.TO.W.0012.000000T0000Z-220423T0715Z/
Sheridan KS-Graham KS-
159 AM CDT Sat Apr 23 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
NORTHEASTERN SHERIDAN AND WEST CENTRAL GRAHAM COUNTIES...
At 159 AM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located 6 miles
north of Morland, or 13 miles west of Hill City, moving northeast at
60 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Sheridan and west central Graham Counties, including the
following locations... Studley and Penokee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3925 10019 3939 10029 3953 10027 3954 10026
3940 9983
TIME...MOT...LOC 0659Z 230DEG 53KT 3944 10009
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
KMK788
WWUS53 KGLD 230706
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
206 AM CDT Sat Apr 23 2022
KSC179-230716-
/O.CAN.KGLD.TO.W.0012.000000T0000Z-220423T0715Z/
Sheridan KS-
206 AM CDT Sat Apr 23 2022
...THE TORNADO WARNING FOR NORTHEASTERN SHERIDAN COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
northwestern Kansas.
LAT...LON 3926 10016 3951 10016 3940 9983
TIME...MOT...LOC 0706Z 230DEG 53KT 3951 9998
$$
KSC065-230715-
/O.CON.KGLD.TO.W.0012.000000T0000Z-220423T0715Z/
Graham KS-
206 AM CDT Sat Apr 23 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR WEST
CENTRAL GRAHAM COUNTY...
At 206 AM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located 6 miles
south of Lenora, or 12 miles northwest of Hill City, moving northeast
at 60 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
west central Graham County, including the following locations...
Penokee and Studley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3926 10016 3951 10016 3940 9983
TIME...MOT...LOC 0706Z 230DEG 53KT 3951 9998
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
KMKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Apr 23, 1:04 AM CDT, 34 minutes earlier.
Area forecast discussion, Apr 23, 1:04 AM CDT, 34 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
1204 AM MDT Sat Apr 23 2022
.UPDATE...
Issued at 1156 PM MDT Fri Apr 22 2022
Extended Severe Thunderstorm Watch #144 out another hour for the
column of counties from Red Willow through Gove to account for the
line of thunderstorms still moving through the area.
Have also extended the High Wind Warning out another 3 hours for
areas east of the Colorado border to account for the continued
high winds ahead of the cold front moving through the area. Winds
behind the cold front are turning to the northwest and are
slightly less than ahead of the front.
UPDATE Issued at 944 PM MDT Fri Apr 22 2022
Severe Thunderstorm Watch #144 remains in effect thru 06z
Saturday. Front is now pushing into Yuma county with convection
already cropping up. Severe Thunderstorm Watch #145 is issued for
Graham and Norton counties thru 400 AM MT.
&&
.SHORT TERM...(This evening through Saturday night)
Issued at 200 PM MDT Fri Apr 22 2022
Tonight...isolated thunderstorms are possible around/shortly
after sunset along a surface dryline generally across far eastern
Colorado. By 03z isolated storms are possible along/east of the
CO/KS border as a cold front starts to move through. The isolated
storms are expected to upscale into a line of storms by 06z from
roughly Trenton to Edson/Colby to Tribune. By 09z the line of storms
are expected to be moving through Norton and Hill City areas with
dry conditions by sunrise Saturday morning. Strong to severe storms
are expected with all modes of severe weather possible. Low
temperatures are expected to be in the upper 30s to lower 40s in far
eastern Colorado, middle 40s to lower 50s elsewhere. Strong south to
southwest winds are expected through midnight with gradually
decreasing speeds from the southwest after midnight.
Saturday-Saturday night...a 545dam upper low pressure center over
western Nebraska in the morning is expected to lift northeast into
South Dakota by the end of the day then into southeast North Dakota
overnight. West to northwest winds gusting 30 to 40 mph are expected
during the day with gusts around 25 mph overnight. We'll have to
watch for some blowing dust to move into Yuma/Dundy/Cheyenne county
(KS) during the afternoon as GFS 0.5-1km wind speeds of 45kts or
greater and favorable lapse rates in the 0-2/2-2.5km lapse rates are
forecast. These values are from recent/ongoing dust storm/blowing
dust research.
There is a possibility of some showers/thunderstorms in the
afternoon from about Hill City to Sharon Springs and Cheyenne Wells
where some mid level moisture moves into the area from the northwest
and orients itself with a surface subtle wind shift. Any activity
that does develop should dissipate shortly after sunset.
High temperatures are expected to range from the lower to upper 60s
in far eastern Colorado to the middle 60s to middle 70s elsewhere.
Low temperatures are expected to fall into the lower 30s to lower
40s.
.LONG TERM...(Sunday through Friday)
Issued at 200 PM MDT Fri Apr 22 2022
Sunday...northwest winds gusting up to 35 mph are expected during
the day, decreasing overnight. Some moisture in the 700-500mb
layer moves off the Colorado front range and toward western Kit
Carson/Cheyenne counties in CO during the night. Some light rain
showers and snow showers will be possible. High temperatures will
be cooler with middle 50s to upper 60s expected. Low temperatures
drop into the upper 20s to lower 30s.
Monday...some weak upper level ridging moves over the area during
the night ahead of a low pressure system off the coast of the
Pacific Northwest. Dry conditions are expected. High temperatures
are forecast to be in the upper 50s to middle 60s with overnight
lows in the middle 30s.
Tuesday...southerly winds increase during the day with gusts up to
35 mph. Broad upper level ridging moves over the area with no
precipitation expected. High temperatures warm back up into the
lower to upper 70s with low temperatures in the lower to upper 40s.
Wednesday...large scale picture shows upper ridging over the area
with low pressure over the Pacific Northwest and off the coast of
the northeast United States. High temperatures continue to warm
with lower to middle 80s expected. Low temperatures remain mild
for late April with lower 40s to around 50.
Thursday...GEFS showing the upper ridge axis moving east as the
trough to our northwest moves into Idaho. High temperatures continue
in the lower to middle 80s with low temperatures in the middle 40s
to lower 50s.
Friday...slightly cooler temperatures are expected with highs in the
middle 70s to lower 80s. Low temperatures in the upper 30s to upper
40s. There is a slight chance for some rain showers along/north of I-
70.
&&
.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1119 PM MDT Fri Apr 22 2022
Slow moving boundary will impact both terminals for the first
several hours of the forecast period. Chances for -tsra are
possible thru about 08z for KGLD, and 09z for KMCK. KMCK could
also see blowing dust before precipitation. MVFR conditions thru
about 08z-09z, then VFR.
Winds for KGLD, south 30-50kts thru 07z-08z, then southwest
15-25kts g35kts. By 03z Sunday, northwest 10-15kts. LLWS 06z-07z
190@60kts.
Winds for KMCK, south 25-40kts g55kts. By 09z, west-southwest
15-30kts. LLWS 06z-09z 190@55-60kts.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...High Wind Warning until 3 AM MDT /4 AM CDT/ Saturday for
KSZ001>004-013>016-027>029-041-042.
Fire Weather Watch from 11 AM MDT /noon CDT/ Saturday through
Saturday afternoon for KSZ041-042.
CO...High Wind Warning until midnight MDT tonight for COZ090>092.
NE...High Wind Warning until 3 AM MDT /4 AM CDT/ Saturday for
NEZ079>081.
&&
UPDATE...LOCKHART
SHORT TERM...99
LONG TERM...99
AVIATION...JNHazardous weather outlook, Apr 23, 1:18 AM CDT, 20 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 1218 AM MDT Sat Apr 23 2022 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-231645- Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas- Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock- Red Willow- 1218 AM MDT Sat Apr 23 2022 /118 AM CDT Sat Apr 23 2022/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...TODAY AND TONIGHT... Severe Thunderstorm Watch #144 has been extended to 1 AM MDT (2 AM CDT) for Red Willow, Decatur, Sheridan, and Gove counties. Threats include potential severe hail and wind, along with the potential for an isolated tornado. Severe Thunderstorm Watch #145 is in effect for Norton and Graham counties in Kansas until 400 AM MDT/500 AM CDT. Threats include potential severe hail and wind, along with the potential for an isolated tornado. A High Wind Warning has been extended through 3 AM MDT (4 AM CDT) for areas east of the Colorado border for south winds gusting up to 70 mph. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Elevated to critical fire weather conditions are expected Saturday. A Fire Weather Watch is in effect for Greeley and Wichita counties. Elevated fire weather conditions are expected Sunday. Near critical to critical fire weather conditions are expected across the entire Tri-State area Tuesday. Elevated to near critical fire weather conditions are expected along and west of Kansas Highway 27 Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through late tonight. Please report any wind gusts of 58 mph or higher, blowing dust and severe weather via telephone and social media. Please report any fires to local dispatch.
In the hours before
Local storm report, Apr 22, 10:28 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
928 PM MDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM NON-TSTM WND GST 2 SSE YUMA 40.10N 102.72W
04/22/2022 M58 MPH YUMA CO AWOS
AWOS STATION K2V6 1 SE YUMA. VISIBILITY
REDUCED TO 5SM DUE TO BLOWING DUST.
&&Special weather statement, Apr 22, 11:07 PM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Goodland KS
1107 PM CDT Fri Apr 22 2022
KSZ004-016-230445-
Norton KS-Graham KS-
1107 PM CDT Fri Apr 22 2022
...A strong thunderstorm will impact portions of southeastern Norton
and central Graham Counties through 1145 PM CDT...
At 1106 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southwest of Hill City, moving northeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Hill City around 1110 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
northwestern Kansas.
&&
LAT...LON 3920 9987 3931 10007 3973 9975 3968 9963
3957 9963 3957 9960 3942 9960
TIME...MOT...LOC 0406Z 216DEG 48KT 3933 9991
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
KMKLocal storm report, Apr 23, 12:09 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1109 PM MDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TORNADO SHARON SPRINGS 38.89N 101.75W
04/22/2022 WALLACE KS LAW ENFORCEMENT
MULTIPLE REPORTS OF POWERLINES DOWN AND
DEBRIS IN SHARON SPRINGS.
&&
EHLocal storm report, Apr 23, 12:27 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1127 PM MDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 PM HAIL WINONA 39.07N 101.24W
04/22/2022 M0.50 INCH LOGAN KS TRAINED SPOTTER
&&
JNLocal storm report, Apr 23, 1:04 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1204 AM MDT SAT APR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 AM TORNADO WINONA 39.06N 101.25W
04/22/2022 LOGAN KS NWS EMPLOYEE
POTENTIAL TORNADO WITH TDS SIGNATURE
OBSERVED ON RADAR.
&&
JRMLocal storm report, Apr 23, 1:07 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1207 AM MDT SAT APR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL 3 NNE WESKAN 38.89N 101.94W
04/22/2022 M1.75 INCH WALLACE KS PUBLIC
FACEBOOK REPORT OF GOLF BALL SIZE HAIL.
&&
TTThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:00 PM CDT | Tornado Warning | GLD | Logan, Wichita | 30 min |
| Apr 22, 7:24 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins, Sheridan, Thomas | 51 min |
| Apr 22, 7:32 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 43 min |
| Apr 22, 7:41 PM CDT | Severe Thunderstorm Warning | GLD | Wichita | 11 min |
| Apr 22, 8:09 PM CDT | Severe Thunderstorm Warning | GLD | Decatur | 36 min |
| Apr 22, 8:14 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 31 min |
| Apr 22, 8:19 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 26 min |
| Apr 22, 8:43 PM CDT | Special Weather Statement | GLD | Gove | 17 min |
| Apr 22, 10:04 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 26 min |
| Apr 22, 10:25 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 17 min |
| Apr 22, 10:56 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Sherman, Thomas, Wallace, Wichita | 64 min |
| Apr 22, 11:07 PM CDT | Special Weather Statement | GLD | Graham | 38 min |
| Apr 22, 11:19 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 41 min |
| Apr 22, 11:43 PM CDT | Tornado Warning | GLD | Wallace | 17 min |
| Apr 22, 11:55 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Wallace, Wichita | 65 min |
| Apr 22, 11:57 PM CDT | Tornado Warning | GLD | Wallace | 18 min |
| Apr 23, 12:03 AM CDT | Tornado Warning | GLD | Logan, Wallace | 27 min |
| Apr 23, 12:19 AM CDT | Tornado Warning | GLD | Logan, Thomas | 26 min |
| Apr 23, 12:25 AM CDT | Severe Thunderstorm Warning | GLD | Thomas | 20 min |
| Apr 23, 12:30 AM CDT | Tornado Warning | GLD | Logan, Thomas | 15 min |
| Apr 23, 12:40 AM CDT | Tornado Warning | GLD | Thomas | 20 min |
| Apr 23, 12:45 AM CDT | Tornado Warning | GLD | Thomas | 15 min |
| Apr 23, 12:51 AM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas, Wichita | 54 min |
| Apr 23, 12:56 AM CDT | Tornado Warning | GLD | Sheridan, Thomas | 24 min |
| Apr 23, 1:04 AM CDT | Tornado Warning | GLD | Gove, Logan | 26 min |
| Apr 23, 1:17 AM CDT | Tornado Warning | GLD | Decatur, Sheridan, Thomas | 28 min |
| Apr 23, 1:41 AM CDT | Severe Thunderstorm Warning | GLD | Decatur, Gove, Graham, Norton, Sheridan | 64 min |
| Apr 23, 1:41 AM CDT | Tornado Warning | GLD | Decatur, Norton | 9 min |
| Apr 23, 2:03 AM CDT | Tornado Warning | GLD | Gove, Graham, Sheridan | 27 min |
| Apr 23, 3:37 AM CDT | Red Flag Warning | GLD | Greeley, Wichita | 17 hr |
Nearby
Tornado Warnings in Kansas, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.